I take nortryptoline 40 mg at bedtime for prevention of migraines. I also take Imitrex (sumatriptan) 50 mg once I get a migraine, which can be anywhere from 1 to 3 times a week. I need to lose 100 lbs and I am unable to exercise due to degenerative disc disease (and 2 spinal surgeries) and bad knees. What can happen if I take Belviq with the sumatriptan? And will the benefits be worth the risk? Thank you.
according to the little research I did. taking Belviq with sumatriptan(any triptan really) can cause a rare condition called serotonin syndrome. Where you have too much serotonin. I would suggest talking with your doctor about Belviq and sumatriptan, because they know you best.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Sep 2009 • 1 answer
Posted 3 Jan 2010 • 2 answers
Posted 15 Feb 2011 • 5 answers
Posted 15 Aug 2014 • 6 answers
Posted 12 Dec 2015 • 2 answers